Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The product of totally nonmeagre spaces


Authors: J. M. Aarts and D. J. Lutzer
Journal: Proc. Amer. Math. Soc. 38 (1973), 198-200
MathSciNet review: 0309056
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this note we give an example of a separable, pseudo-complete metric space $ X$ which is totally nonmeagre (= every closed subspace of $ X$ is a Baire space) and yet whose square $ X \times X$ not totally nonmeagre.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Aarts and D. J. Lutzer, Pseudo-completeness and the product of Baire spaces, Pacific J. Math. 48 (1973), 1–10. MR 0326666
  • [2] N. Bourbaki, Éléments de mathématique. Fasc. VIII. Livre III: Topologie générale, Chap. 9, Actualités Sci. Indust., no. 1045, Hermann, Paris, 1961; English transl., Addison-Wesley, Reading, Mass., 1966. MR 25 #4480; MR 34 #5044a.
  • [3] Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, 10.2307/1968839
  • [4] Z. Frolík, Locally complete topological spaces, Soviet Math. Dokl. 2 (1961), 355–357. MR 0119185
  • [5] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 0217751
  • [6] John C. Oxtoby, Cartesian products of Baire spaces, Fund. Math. 49 (1960/1961), 157–166. MR 0140638


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0309056-1
Keywords: Baire space, totally nonmeagre space, totally imperfect sets
Article copyright: © Copyright 1973 American Mathematical Society